# SDR SIMA20120406009

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 26,354 hours, 23,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE EMERGENCY LIGHT AT ROWS 3/4 AND 5/6 FAILED TO ILLUMINATE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 3 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
